Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Celexa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-16-2011, 08:30 PM
Seriously Seriously is offline
Junior Member
 
Join Date: Oct 2011
Location: Richmond VA
Posts: 1
Default Off Celexa - raging libido

I discontinued Celexa on Tuesday Oct 11 after 15 years. I have come to believe the drug is evil.

I calculated the duration of this drugs effect. Half life is 33 hours. That said, and given the milligrams I was taking, I am looking at 60 days before a full exit.

They should warn patients that getting off this medication is very difficult and most patients will simply buckle under and resume their dose because they can't take it.

My withdrawals continue to be horrible. 24/7 brain zaps, dizziness, nausea, insomnia, blah, blah, blah, and now a raging libido that's insatiable and keeps me up all night trying to satisfy myself.

I have had no libido 15 years and almost immediately after stopping the last pill I am faced with raging desire. Needless to say I was online ordering "products" to help relieve the problem.

Has anyone else had this situation and will it go back to normal?

I realize most people would be thrilled with this situation but I am a bit concerned and wondering if it will level out.
Reply With Quote
  #2  
Old 03-03-2012, 12:01 PM
Dancerl14 Dancerl14 is offline
Junior Member
 
Join Date: Mar 2012
Posts: 1
Cool

Hi there!
I have been taking celexa for about 13 years now (started at age 6, and am 18 now.) I've always been on an extremely low dose since I am super sensitive to
Medications. 10 ml. I just recently started tapering off about 2 weeks ago and have had the same problem as you. My libido is going crazy. And it keeps getting worse as I get closer to quitting celexa all together. I am also experiencing insomnia at night to the point where I can't get any rest until 4 or 5 in the múning and even then the rest is limited. I'm dizzy all the time, and nauseous all the time. It's horrible. Hopefully my sex drive will go back to normal. I don't know how I would be able to live like this! Has yours gotten better?
Thx,
Lexi
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:00 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.